Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


How to reduce facial wasting
Apr 11, 2010

I have been under ART for the past four mounths. Befor taking ART my CD4 is 68 and now it is 424. I am taking Effervin, with combination of and zidovidinne. for the past four months there is a tremendous facial waste over my face. And I lost my fair complexion. Are there any methods to get my facial look back. Iam infected with HIV1.

Response from Dr. Pierone

Hello and thanks for posting.

One strategy to help prevent progression or reverse facial wasting would be to switch from AZT to tenofovir (Viread). One of the side effects of AZT is development of fat loss over time. Once this starts to occur, an earlier change to an alternative medication (if available) is advisable.

Good luck!



Previous
ATRIPLA - DO I HAVE TO CHANGE
Next
Mini Facelift ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement